# SDR FDEA201602200650

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 27,879 hours, 15,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062002900
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 242RG HAS DAMAGE ON SURFACE.  FABRICATED FLOOR PANEL 242RG ON T16 1189383 IAW SRZ 25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
